# SDR REXA2022051200860

- Difficulty date: March 26, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F.S. 685 TO F.S. 720 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED, FABRICATED  & INSTALLED SEAT RAIL IAW CRJ 900 SRM 53-00-49-201-002-A01 &  AMM 53-00-49-000/400-801-A13.
